# SDR IPXA2014011701451

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 46,083 hours, 14,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 145T51991
- Condition: Worn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C09 INSPECTION, FOUND WORN OUT ON THE STUD HOLE OF SEAT TRACK AT BS 879, LBL 11.     REPAIRED IAW SRM 53-00-52, REPAIR 8, REV 58.00.
